# SDR NOCA01806

- Difficulty date: February 17, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 737-39A
- Aircraft serial: 26257
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 767300ER
- Part serial: DL1432
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON WALKAROUND FOUND NR 8 TIRE FLAT.  BOTH TIRES NR 7 AND NR 8 TIRES REPLACED.  WHEN NR 8 TIRE WENT FLAT THE THREAD SEPARATED CAUSING DAMAGE TO NR 7 SPOILER, UNDER WING PANELS, INBOARD AFT AND MAIN FLAP.
